# SDR AALA2019080549004

- Difficulty date: August 3, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 61,808 hours, 23,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D EMERGENCY LIGHT LENS WAS MISSING. MAINTENANCE REPLACED LIGHT LENS PER AMM 33-24-12.
